Be a part of the harm reduction initiative in Western New York! Learn how to recognize the signs of an opioid overdose and apply naloxone. This is a free workshop for any library employee.
Attendees will learn how to recognize and respond to an opioid overdose. This training includes how to use the aerosol version of naloxone (Narcan) to reverse the overdose.
Naloxone is a benign drug. If it is administered when an individual is not experiencing an opioid overdose, no harm will come to the patient.
Upon completion of the training, participants will be able to recognize the signs & symptoms of an opioid overdose, administer naloxone (Narcan) properly and take necessary follow-up steps. Participants must be at least 16 years old.
We are required to have a minimum of 10 registrants in order to host this class. If we cannot meet the minimum, then we must cancel the class so please encourage your colleagues to sign up!